Bases that occur in the solution of equations of mixed type
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 507-515
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a8,
author = {A. M. Sedletskii},
title = {Bases that occur in the solution of equations of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {507--515},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a8/}
}
A. M. Sedletskii. Bases that occur in the solution of equations of mixed type. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 507-515. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a8/